| Catalog Number |
CF6-8-100 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
A closurefast rfa catheter was intended to be used.It was reported during pre-op the outer box was damaged and the sterile packaging inside was open from the corner.No labelling issues or missing components.A new device was used to complete the case.No patient involvement.